IJPAM: Volume 16, No. 1 (2004)

TWO-FOCI CHINESE CHECKER ELLIPSES

Mine Turan$^1$, Münevver Özcan$^2$
$^{1,2}$Department of Mathematics
Osmangazi University
Eskisehir, 26480, TURKEY
$^1$e-mail: mturan@ogu.edu.tr
$^2$e-mail: mozcan@ogu.edu.tr


Abstract.In this paper we present the two-foci Chinese checker ellipses in the Chinese checker plane.

Received: July 28, 2004

AMS Subject Classification: 51K05, 51K99

Key Words and Phrases: Chinese checker plane, ellipses, two-foci

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 16
Issue: 1